Open Access Library Journal

Open Access Library Journal

ISSN Print: 2333-9705
ISSN Online: 2333-9721
www.scirp.org/journal/oalibj
E-mail: service@oalib.com
"The Chiral Dirac-Hartree-Fock Approximation in QHD with Scalar Vertex Corrections"
written by Hiroshi Uechi,
published by Open Access Library Journal, Vol.5 No.7, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top